International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 104 | Views: 182

Research Paper | Mathematics | India | Volume 4 Issue 4, April 2015


R-Restricted Steiner Problem is NP-Complete

Dr. G. Nirmala [5] | C. Sujatha [2]


Abstract: This work aims to arrive a Steiner minimum tree with -terminals. Every full component of a Steiner tree contains almost 4 terminals. In this work, we propose to flash R-restricted Steiner problem which is NP-complete.


Keywords: Steiner minimum tree, NP-complete, R-restricted Steiner tree, satisfiability


Edition: Volume 4 Issue 4, April 2015,


Pages: 2164 - 2166


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top